# SDR 03FDEA00750

- Difficulty date: May 13, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6066
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, O/B FLAP I/B HINGE (FLAP HINGE SIDE) FWD ATTACHING POINT, O/B AFT BOLT HOLE CORRODED.     SNRM N1126 - LT WING- O/B FLAP I/B HINGE (FLAP HINGE SIDE) FWD ATTACHING POINT O/B AFT   BOLT HOLE REPAIR CARRIED OUT IAW  E.A. 1-5750-68413 WINGS- LEFT O/B FLAP- I/B   HINGE AFT SUPPORT CORROSION.
